# SDR SWAA2022092802970

- Difficulty date: August 13, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LT VAPOR BARRIER UPPER ATTACH ANGLE; BS 663; LBL 7. / [01] REMOVED (9) EA FASTENERS AT L/H CENTER FUEL TANK ON VAPOR BARRIER UPPER ATTACH ANGLE; BS 663; LBL 17 REF B737-700 SRM 57-10-10-2R-5 REPAIR 5;[02] CUT-OUT CRACKED SECTION OF UPPER ATTACH ANGLE AT L/H VAPOR BARRIER ;BS 663 ; LBL 14 AND CUT EDGES HAVE A SURFACE ROUGHNESS OF 63 MICROINCHES RA OR SMOOTHER REF B737-700 SRM 57-10-10-2R-5 REPAIR 5 (TOOL USED TC2-D B/C 172331);[07] PERFORMED FPI INSP ON 2 FABRICATED PARTS IAW SOPM 20-20-02 NO CRACKS NOTED  EQUIP:B/C 174662 CAL DUE MAR 31 2023;[08] ACCOMPLISHED A GENERAL VISUAL INSPECTION NO DEFECTS NOTED.;[09] FABRICATED REPAIR PARTS. ANGLE MAT-2024T3.063 CLAD PO#1777701 & SPLICE MAT-2024T3.071 CLAD PO#174926 ; LOCATED AND DRILLED; ALL PARTS HAVE A SURFACE ROUGHNESS OF 63 AND 125 MICROINCHES RA OR SMOOTHER REF B737-700 SRM 57-10-10-2R-5 REPAIR 5 (TOOL USED TC2-D B/C 172331);[23] (CORRECTION STEP 9)FABRICATED REPAIR PARTS. ANGLE MAT-2024T3.063 CLAD PO#1777701 & SPLICE MAT-2024T3.071 CLAD PO#174926 ; LOCATED AND DRILLED; ALL PARTS HAVE A SURFACE ROUGHNESS OF 63 AND 125 MICROINCHES RA OR SMOOTHER REF B737-700 SRM 57-10-10-2R-5 REPAIR 5 (TOOL USED TC2-D B/C 172331) ;SRM 51-40-05;[24] VERIFIED STEPS 22;23.CARD COMPLETED
